×

zbMATH — the first resource for mathematics

Sur les théorèmes inverses des procédés de sommation des séries divergentes. I. (French) Zbl 0039.06402

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] R. P. AGNEW , Abel transforms and partial sums of tauberian series (Annals of Math., vol. 50, 1949 , p. 110-117). MR 10,291i | Zbl 0032.15203 · Zbl 0032.15203
[2] H. DELANGE , Théorèmes taubériens généraux (C. R. Acad. Sc., t. 225, 1947 , p. 28-31). MR 9,28a | Zbl 0029.25401 · Zbl 0029.25401
[3] H. DELANGE , Quelques théorèmes taubériens (C. R. Acad. Sc., t. 226, 1948 , p. 1787-1790). MR 10,32b | Zbl 0030.35102 · Zbl 0030.35102
[4] H. HADWIGER , Die Retardierungserscheinung bei Potenzreihen und Ermittlung zweier Konstanten Tauberscher Art (Comm. Math. Helv., vol. 20, 1947 , p. 319-332). MR 9,86e | Zbl 0034.34203 · Zbl 0034.34203
[5] PH. HARTMAN , Tauber’s theorem and absolute constants (Amer. J. of Math., vol. 69, 1947 , p. 599-606). MR 9,86c | Zbl 0034.18601 · Zbl 0034.18601
[6] J. KARAMATA , Über einige Inversionsätze der Limitierungsverfahren (Publ. Math. Univ. de Belgrade, t. 3, 1934 , p. 153-160). Zbl 0011.39804 | JFM 60.0957.01 · Zbl 0011.39804
[7] J. KARAMATA , Über einen Konvergenzsatz des Herrn Knopp (Math. Z., t. 40, 1935 , p. 421-425). Zbl 0012.29501 | JFM 61.0217.01 · Zbl 0012.29501
[8] J. KARAMATA , Über einige reihentheoretische Sätze (Math. Z., t. 41, 1936 , p. 67-74). Zbl 0013.39804 | JFM 62.0207.04 · Zbl 0013.39804
[9] J. KARAMATA , Sur les théorèmes inverses des procédés de sommabilité (Act. Scient. et indust., n^\circ 450, Hermann, Paris 1937 ). Zbl 0017.34802 | JFM 63.0169.02 · Zbl 0017.34802
[10] H. R. PITT , General tauberian theorems [Proc. London Math. Soc., (2), t. 44, 1938 , p. 243-288]. MR 21 #5109 | Zbl 0019.10904 | JFM 64.0180.01 · Zbl 0019.10904
[11] H. R. PITT , General tauberian theorems II (J. London Math. Soc., t. 15, 1940 , p. 97-112). MR 2,92b | Zbl 0027.07402 | JFM 66.1281.02 · Zbl 0027.07402
[12] RAMASWAMI , Some tauberian theorems on oscillation (J. London Math. Soc., t. 10, 1935 , p. 294-308). Zbl 0012.40301 | JFM 61.0219.01 · Zbl 0012.40301
[13] RAMASWAMI , The generalized Abel-Tauber theorem [Proc. London Math. Soc., (2), t. 41, 1936 , p. 408-417]. Zbl 0014.30002 | JFM 62.0224.02 · Zbl 0014.30002
[14] M. RIESZ , Ein Konvergenzsatz für Dirichletsche Reihen (Acta Mathem., t. 40, 1936 , p. 349-361). JFM 46.0489.01 · JFM 46.0489.01
[15] A. WINTNER , On Tauber’s theorem , (Comm. Math. Helv., vol. 20, 1947 , p. 216-222). MR 9,86d | Zbl 0035.04305 · Zbl 0035.04305
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.